# SDR DALA2018022701207

- Difficulty date: February 24, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N944DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53558
- Aircraft time: 43,588 hours, 35,821 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING OPEN HOLE EDDY CURRENT INSPECTION OF THE LT HORIZONTAL STAB REAR SPAR UPPER CAP (STEP 11 AMDS CARD 5510-01073-01), A VERTICAL CRACK INDICATION. CLEANED HOLE AND RECHECK IAW NDTSPM 06-10-001-003, CRACK INDICATION RUNS VERTICAL ABOVE HOLE AT 1 3/4 FROM AFT FACE OF HOLE DL.
